×

zbMATH — the first resource for mathematics

L’analogo del teorema delle matrici olomorfe invertibili nel caso analitico reale. (Italian) Zbl 0186.14102

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H. Cartan , Espaces fibres analytiques . Symposium Internacional de topologia algebraica 1958 ( Mexico ). Zbl 0121.30503 · Zbl 0121.30503
[2] J. Frenkel , Cohomologie non abelienne et expaces fibres , Bull. Soc. Math. France 85 ( 1957 ) pp. 136 - 220 . Numdam | MR 98200 | Zbl 0082.37702 · Zbl 0082.37702 · numdam:BSMF_1957__85__135_0 · eudml:86917
[3] H. Grauert , Approximationssätze fur Holomorphe Funktionen mit Werten in Komplexen Räumen , Math. Annalen 133 ( 1957 ) pp. 139 - 159 . MR 98197 | Zbl 0080.29201 · Zbl 0080.29201 · doi:10.1007/BF01343296 · eudml:160541
[4] H. Guauert , Holomorphe Funktionen mit Werten in Komplexen Lieschen Gruppen , Math. Annalen 133 ( 1957 ) pp. 450 - 472 . MR 98198 | Zbl 0080.29202 · Zbl 0080.29202 · doi:10.1007/BF01343758 · eudml:160563
[5] H. Grauert , Analytische Farserungen uber holomorphvollistandingen Räumen , Math. Annalen 135 ( 1958 ) pp. 263 - 273 . MR 98199 | Zbl 0081.07401 · Zbl 0081.07401 · doi:10.1007/BF01351803 · eudml:160618
[6] N. Steenrod , The topology of fibre bundles , Princeton Univ. Press 1951 . MR 39258 | Zbl 0054.07103 · Zbl 0054.07103
[7] A. Tognoli , Proprietà globali degli spazi analitici reali , Annali di Matematica LXXV ( 1967 ) pp. 143 - 218 . MR 236418 | Zbl 0158.33001 · Zbl 0158.33001 · doi:10.1007/BF02416802
[8] A. Tognoli , Sulla classificazione dei fibrati analitici reali , Annali della Scuola Normale Superiore di Pisa , Vol. XXI 1967 pp. 709 - 744 . Numdam | MR 225334 | Zbl 0179.28703 · Zbl 0179.28703 · numdam:ASNSP_1967_3_21_4_709_0 · numdam:ASNSP_1968_3_22_1_159_0 · eudml:83443
[9] A. Tognoli , Immagine di un insieme analitico reale per un’applicazione analitica , Ricerche di Matematica Vol. XVII 1968 pagg. 79 - 94 . MR 245024 | Zbl 0184.11102 · Zbl 0184.11102
[10] H. Whitney , Analytic extension of differentiable functions defined on closed seis , Trans. Amer. Math. Soc. 36 ( 1934 ) pp. 63 - 89 . MR 1501735 | Zbl 0008.24902 | JFM 60.0217.01 · Zbl 0008.24902 · doi:10.2307/1989708 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.